# SDR SWAA2025120130501

- Difficulty date: October 31, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL FL SEAL, BS 1016, BETWEEN LBL10 - LBL 8.39.   REPLACED INTERCOSTAL FL SEAL AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02, AND DWG 148A0922, SHEET 20, REV -.
